# SDR HEED95348

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 10648BH13
- Condition: Failed
- Location: Posit Light
- Part time: 891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE REPLACED UNIT
